# SDR VE7A2024012504006

- Difficulty date: January 22, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N376PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0523
- Aircraft time: 9,403 hours, 24,875 cycles
- Engine: Pwa PW206B
- Engine time: 3,771 hours, 3,732 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 10013851005
- Part serial: 06059014
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 FADEC FAIL INFLIGHT DURING INFLIGHT POWER CHECK. IMC. 5000'MSL 60 TQ. CPDS INDICATIONS: FADEC MINR, FADEC FAIL, FLI DEGR, ENG MANUAL. APPROXIMATELY 20 MINUTES FROM DESTINATION, IMC. PERFORMED FADEC FAIL EMERGENCY PROCEDURE, DECLARED IN FLIGHT EMERGENCY, CHECKLIST COMPLETE, LANDED SAFELY AT KMCC.
